# SDR MALA040301

- Difficulty date: March 27, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 13,346 hours, 14,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LEFT I/B SEAT TRACK CORRODED.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW MESABA EO S53060.  A/C RELEASED 3/31/04.
